Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Calcimax Forte Cause Muscle Spams Like Side Effects?

Respected Dr as i am suffering from secondary hyperparathyrodism due to crf; an endocinologist prescribed Tab calcimax forte 1BD;CALCITRIOL .25mcg 1BD after food;Cholecaciferol sachet 1 per week ;this treatment taking since last 1 week . since yesterday i am suffering from tightness of right deltoid muscle and left elbow joint;is it adverse effect of magnesium which is the one of the contain of tab.calcimax forte .Dr.Ramesh
Tue, 31 Mar 2020
Report Abuse
Cardiologist 's  Response
Hello,

This is not an adverse effect related to magnesium. It may be a temporary adverse effect related to calcium intake. I recommend to wait a couple of days and see if your situation improves. If this does not occur, consulting again with your doctor will be necessary.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Magnesium


Loading Online Doctors....
Does Calcimax Forte Cause Muscle Spams Like Side Effects?

Hello, This is not an adverse effect related to magnesium. It may be a temporary adverse effect related to calcium intake. I recommend to wait a couple of days and see if your situation improves. If this does not occur, consulting again with your doctor will be necessary. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist